# SDR 09272651

- Difficulty date: September 28, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N651BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7426
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EVENT SUMMARY STATED REJECTED TAKEOFF AT 40KT DUE TO LT COWL ANTI-ICE CAUTION MSG.  TROUBLESHOOTING CONFIRMED THE PROBLEM, AND RTG.  REMOVED AND REPLACED LT COWL ANTI ICE VALVE REF AMM 30-22-01.  PERFORMED OPS CHECK OF ANTI ICE.  OPS CHECK GOOD.
